# SDR SIMA20120614012

- Difficulty date: June 14, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 30,002 hours, 27,382 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDER FLOOR HATCH APPEARS TO HAVE A CRACK PROTRUDING FROM UNDER HINGE.  REPAIRED CRACK ON COCKPIT UNDERFLOOR HATCH IAW EO EM-52MR-315.
